MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 8 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 8 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-814
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Discomfort (2330); No Code Available (3191)
Date of Event 08/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right primary attune to treat pain secondary to degenerative joint disease.The patella was resurfaced and depuy cement x 1 was utilized.The procedure was completed without complications.Patient received a right knee revision to treat progressive discomfort secondary to loosening of the tibial tray.Upon entering the joint, the surgeon excised arthrofibrosis.The tibial tray was loosened at an unknown interface and revised.The femoral component and patella were well-fixed and retained.There was no reported product problem with the explanted tibial insert.The patient received an unknown revision construct.The procedure was completed without complications.Doi: (b)(6) 2014.Dor: (b)(6) 2018.Right knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE PS FB INSRT SZ 8 14MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10508344
Report Number1818910-2020-19648
Device Sequence Number2992964
Product Code JWH
UDI-Device Identifier10603295050407
UDI-Public10603295050407
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number1516-40-814
Device Catalogue Number151640814
Device Lot Number367179
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 8 14MM; ATTUNE PS FEM RT SZ 8 CEM; SMARTSET MV 40G - EO; ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 8 14MM; ATTUNE PS FEM RT SZ 8 CEM; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR